Previous |  Up |  Next


Title: Mollifying operators with variable step and their application to approximation by infinitely differentiable functions (English)
Author: Burenkov, V. I.
Language: English
Journal: Nonlinear Analysis, Function Spaces and Applications
Volume: Vol. 2
Issue: 1982
Pages: 5-37
Category: math
MSC: 41A30
MSC: 41A65
MSC: 46E35
idZBL: Zbl 0536.46021
idMR: MR684996
Date available: 2009-10-08T09:37:43Z
Last updated: 2012-08-03
Stable URL:


Files Size Format View
NAFSA_082-1982-1_2.pdf 3.144Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo